Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on a maximal function of C. Fefferman and Stein


Authors: Sagun Chanillo and Richard L. Wheeden
Journal: Proc. Amer. Math. Soc. 88 (1983), 509-512
MSC: Primary 42B25
MathSciNet review: 699423
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We extend the class of weight functions for which a known inequality for the maximal function $ {T_{\lambda ,r}}(f)(x)$ is valid.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25

Retrieve articles in all journals with MSC: 42B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0699423-5
Article copyright: © Copyright 1983 American Mathematical Society